CureZone   Log On   Join
Re: Never ending neurological symptoms...please help!!!
 
patientadvocate Views: 4,542
Published: 13 years ago
 
This is a reply to # 1,091,735

Re: Never ending neurological symptoms...please help!!!


If you look up the side affects of some of these medications they can cause some of your symptoms.

Statin drugs can cause many of these symptoms.

Some cardiac drugs can cause these too.

Also, low grade, chronic infections can cause these symptoms like prostate infections.

Are you taking cholesterol meds, ace inhibbitors, or anything like that?

BP
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

3.609 sec, (1)